Below is a list of articles I’ve written.
Complete reducibility and the exceptional algebraic groups, Thesis, University of London
The reductive subgroups of F4, Mem. Amer. Math. Soc. 223 (2013), no. 1049, vi+88 pp. ISBN: 978-0-8218-8332-7
Non-G-completely reducible subgroups of the exceptional groups, Int. Math. Res. Not. 22 (2014), 6053-6078. arxiv
On extensions for Ree groups of type F4, not intended for publication.
(with A. Parker) First cohomology groups for finite groups of Lie type in defining characteristic, Bull. Lond. Math. Soc., (2014) 46 (2): 227-238 arxiv.
(with C. Bendel, D. Nakano, B. Parshall, C. Pillen and L. Scott) Bounding extensions for finite groups and Frobenius kernels, Algebr. Represent. Theory 18 (2015), no. 3 739-760.
(with A. Parker) Stabilisation of the LHS spectral sequence, J. Lie Theory 25 (2015), no. 3, 807-813.
(with S. Herpel) Maximal subalgebras of Cartan type in the exceptional Lie algebras, Selecta Math, 22 (2016), no. 2, 765-799. arxiv
(with S. Herpel) On the smoothness of normalisers, the subalgebra structure of modular Lie algebras and the cohomology of small representations, Doc. Math. 21 (2016), 1-37. arxiv
(with A. Premet) Rigid orbits and sheets in reductive Lie algebras over fields of prime characteristic. J. Inst. Math. Jussieu (2016), (to appear).
(with A. Thomas) The Jacobson–Morozov theorem and complete reducibility of Lie subalgebras, submitted.
On the minimal modules for exceptional Lie algebras: Jordan blocks and stabilisers, LMS J. Comp, to appear.